# SDR 99ZZZX2300

- Difficulty date: May 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N910PG
- Make and model: Boeing 727256
- Aircraft serial: 22606
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON SKIN UNDER PANELS AT BS 990L, STR 23L.
